# SDR CA041223001

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,191 hours
- Engine: Pwa JT8D219
- Engine time: 13,018 hours, 11,149 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) A LOUD BANG HEARD ON ROTATION FROM NR 2 ENGINE.  POWER WAS REDUCED TO IDLE AND AIRCRAFT LANDED BACK.  ENGINE FAN BLADES FOUND DAMAGED.  ENGINE REPLACED.  THE CAUSE HAS NOT BEEN IDENTIFIED.  AWAITING FOR SHOP REPORT.
